Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

What medicine can I take to get over the allergy and rashes ?

Hello. I just had a holter machine to monitor my heart few days ago. One day after I took off the adhesive, red small rashes started to appear all over my chest . It burns and itches and it seems I have developed an alergic reaction to them. Is there anything I can do to subdue the rashes or heal them?
Asked On : Mon, 28 Mar 2011
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You can take antihistamine tablet for relief. Apply Lactocalamine lotion on the areas of rash. Avoid sun exposure. Eat plenty of fresh fruits and green leafy vegetables. Drink enough water. Report to your Doctor about these rashes if you ever get to wear it again.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor